# SDR AALA201905129004

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 8,515 hours, 3,180 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R DAMPER PRESSURE LOW. MAINTENANCE SERVICED 3R EMERGENCY EXIT DOOR DAMPER TO PROPER PRESSURE PER AMM 52.22.00.614.002.A.
